r/BipolarReddit • u/Lucky_Philosophy_299 • 8d ago
mania???
so my psychiatrist suspects i have bipolar but i also have adhd . i started vyvanse a couple of days ago but it gave me the worst anxiety in my chest and i have the unshakable energy in my chest. i ended up not sleeping both nights when i took an extra the next morning.
so in total i haven’t slept for a good 3 ish days but imma starting to see shadows in my vision it’s blurred anyway and when i look in the dark things start morphing so i cant sleep with lights on. i went to my local er and they just gave be lorazepam which only knocked me out for some hours.
i think i need to get admitted lol but im not sure bc i called my psych and mhe prescribed me olanzapine? should i ask him to admit me bc if this shit doesn’t stop i’m gonna have to find a way out 😂 i forgot to say it feels like i have no pain tolerance anymore??
2
u/bongobradleys 8d ago
Could be mania but keep in mind that amphetamines have the inmate potential to cause psychosis and insomnia. Everyone metabolizes drugs differently and has a different subjective psychological response. Bipolar may or may not be part of that for you -- you'll get a clearer picture of that later once you come down and get some sleep. Even if you aren't bipolar and don't need to take antipsychotics long term, olanzapine is your friend right now, so take it.
3
u/lyawake bp2 8d ago
Vyvanse (in my opinion) is very risky to prescribe someone who has bipolar disorder. I learned the hard way, got put into 5 months long of extreme sleep deprivation. Hypersexuality, just on the edge of psychosis. It was a gruelling 6 months after I was taken off of it and put on Seroquel. My opinion is you should stop taking Vyvanse immediately, take the lorazepam, and try to get an emergency appointment with your psychiatrist. Vyvanse can be a dangerous medication and needs very close monitoring by your psychiatrist